# SDR QMLA2012062912109

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 4,331 hours, 17,433 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,954 hours, 13,025 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 2331
- Condition: Seized
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW DETECTED A BURNING ODOR AND LOSS OF AIR CONDITIONING.  INSPECTED AND DID NOT FIND EVIDENSE OF DEFECTS.  ACFT RETURNED TO BASE.  DURING FLIGHT TO BASE BURNING ODOR AGAIN.  UPON LANDING AT BASE AIR CONDITIONER BELT WAS BURNED IN HALF.  COMPRESSOR SEIZED UP.  THE BELT WAS REMOVED AND THE SYSTEM DEFERRED UNTIL THE COMPRESSOR ARRIVES FROM THE PARTS VENDOR.  THIS ACFT HAS BEEN RETURNED TO SERVICE WITH THE AIR CONDITIONING SYS MEL'D.
